Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 04:45:25 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632480
  • Total Topics: 47901
  • Online Today: 262
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 217
Total: 220

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: atripla , weight loss, rash and pain in facial bones, cheek bones????  (Read 2600 times)

0 Members and 1 Guest are viewing this topic.

Offline motherinneed

  • Member
  • Posts: 76
I need to know how concerned to be about the 10 lbs my son has lost in the past 4 to 5 months, as well as the rashes he gets as well as the new pain in his cheek bones. I read about the comments to increase vitamin D and fish oil.  Any other advice???   He has been on atripla for over 3 years I guess.  Any comments welcome to ease my mind or put reality in place. THank you. motherinneed.

Offline mecch

  • Member
  • Posts: 11,254
  • red pill? or blue pill?
Perhaps post his numbers and history with HIV.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline motherinneed

  • Member
  • Posts: 76
Oh my..I do not have the numbers

Offline Miss Philicia

  • Member
  • Posts: 23,902
  • celebrity poster, faker & poser
The last labs you posted in October were fine, so as long as you are sure he's not had some downward trend then it's unnecessary.  Weight loss is hard to discuss without knowing what it originally was, and what his height was.  If he was overweight to begin with then 10 lbs. off on a male isn't a big deal is it?  It would take a very small male indeed for a 10 lb weigh loss to indicate a wasting issue.  I'm sure you're over worrying.  "Rash" is kind of vague... is it bad?  Where is it?  Seborrheic dermatitis is a common issue with pozzies, so maybe do some googling on that term and see if it fits.

I have no idea what you're getting at with "pain in his cheek bones" though.
"I’ve slept with enough men to know that I’m not gay"

Offline mecch

  • Member
  • Posts: 11,254
  • red pill? or blue pill?
Maybe he needs to see a dentist?
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline motherinneed

  • Member
  • Posts: 76
thank you for your replies, have not been on the site to see your answers cause my mother broke her hip bone.  He is about 5 feet 8 inches tall and thin framed. He is trying to put the weight back on. We will see
 The rash will start out as looking like insect bites,sometimes itchy sometimes not.But last time the skin broke down and he ended up  with a hole about the circumference of a dime and about 2cm deep. It was frightening. He went on antibiotics for that but now rashes freak him out cause he does not want the small bite like things to turn into holes.
The facial pain , he just says his bones under his eyes just begin to ache. He has seen a dentist. Hoping he did not get an infection from the dentist!
Thank you guys!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.